Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 2, 2016, 3:18 AM CDT for Houston County, Trinity County, Walker County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2016, 3:18 AM CDT (08:18 UTC)
- Expired
- May 2, 2016, 4:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Houston County, TX, Trinity County, TX, Walker County, TX
The radar
The Ft Hood radar (KGRK), 177 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 3:17 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 8.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.4
The text
As transmitted.
328
WUUS54 KHGX 020818
SVRHGX
TXC225-455-471-020900-
/O.NEW.KHGX.SV.W.0049.160502T0818Z-160502T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
318 AM CDT MON MAY 2 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOUSTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL TRINITY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 400 AM CDT
* AT 318 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
TRINITY...OR 14 MILES SOUTH OF AUSTONIO...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CROCKETT...LOVELADY AND PENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3110 9513 3085 9559 3090 9564 3091 9561
3093 9562 3093 9565 3099 9568 3102 9566
3102 9567 3103 9566 3104 9563 3105 9563
3106 9565 3108 9566 3141 9544
TIME...MOT...LOC 0818Z 227DEG 24KT 3098 9558
HAIL...1.00IN
WIND...<50MPH
$$
402 follow-up statements
727
WWUS54 KHGX 020844
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
344 AM CDT MON MAY 2 2016
TXC225-455-471-020900-
/O.CON.KHGX.SV.W.0049.000000T0000Z-160502T0900Z/
HOUSTON TX-WALKER TX-TRINITY TX-
344 AM CDT MON MAY 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHWESTERN HOUSTON...NORTHEASTERN WALKER AND WEST CENTRAL
TRINITY COUNTIES...
AT 343 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOVELADY...OR
15 MILES SOUTHEAST OF AUSTONIO...MOVING NORTHEAST AT 25 MPH. A
SECOND SEVERE THUNDERSTORM WAS LOCATED NEAR CROCKETT...MOVING
NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CROCKETT...LOVELADY AND PENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3110 9513 3092 9546 3099 9568 3102 9566
3102 9567 3103 9566 3104 9563 3105 9563
3106 9565 3108 9566 3141 9544
TIME...MOT...LOC 0843Z 223DEG 24KT 3103 9545
HAIL...1.00IN
WIND...<50MPH
$$
40289
WWUS54 KHGX 020851
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
351 AM CDT MON MAY 2 2016
TXC225-455-471-020901-
/O.EXP.KHGX.SV.W.0049.000000T0000Z-160502T0900Z/
HOUSTON TX-WALKER TX-TRINITY TX-
351 AM CDT MON MAY 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOUSTON...
NORTHEASTERN WALKER AND WEST CENTRAL TRINITY COUNTIES WILL EXPIRE AT
400 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN TEXAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LEAGUE CITY.
LAT...LON 3110 9513 3092 9546 3099 9568 3102 9566
3102 9567 3103 9566 3104 9563 3105 9563
3106 9565 3108 9566 3141 9544
TIME...MOT...LOC 0849Z 227DEG 24KT 3103 9545
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:15 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 2, 12:15 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1215 AM CDT MON MAY 2 2016 .AVIATION... 06Z TAF UPDATE...OVERALL THINK TAFS ARE ON TRACK. FRONTAL BOUNDARY NORTH OF KCLL TO KLFK SHOULD PUSH SOUTH THE NEXT 12-18 HRS AND LIKELY BE THE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. WILL KEEP VCTS IN TAFS BUT MAY NEED AMMENDMENTS TO TAFS SHOULD CONVECTION BE MORE ORGANIZED AND AFFECT TERMINALS. MVFR CIGS THROUGH THE MORNING SHOULD LIFT IN THE AFTERNOON AS DRIER AIR FILTERS INTO THE REGION. 39 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 56 76 54 81 57 / 20 0 0 0 0 HOUSTON (IAH) 60 78 56 82 59 / 20 10 0 0 0 GALVESTON (GLS) 66 78 64 79 67 / 20 10 0 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...40 AVIATION/MARINE...39
Hazardous weather outlook, May 1, 7:07 AM CDT, 20 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 707 AM CDT SUN MAY 1 2016 GMZ330-335-350-355-370-375-021215- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 707 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER IS ANTICIPATED THROUGH MONDAY AFTERNOON. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. WINDS AND SEAS WILL BE HIGHER NEAR STORMS. KEEP UP WITH THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END WITH A FRONTAL PASSAGE ON MONDAY. MODERATE OFFSHORE WINDS IN ITS WAKE MAY REQUIRE A SMALL CRAFT ADVISORY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM MID WEEK ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ163-164-176>179-195>200-210>214-226-227-235>238-021215- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 707 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT INCREASING SHOWER AND THUNDERSTORM CHANCES THROUGH THE DAY AND OVERNIGHT. THE STRONGER CELLS MAY BE CAPABLE OF PRODUCING A COUPLE OF INCHES OF RAIN IN A SHORT TIME PERIOD WHICH COULD LEAD TO LOCALIZED STREET FLOODING. 30 TO 45 MPH WIND GUSTS ARE ALSO A POSSIBILITY IN THE STRONGER CELLS. KEEP UP WITH THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY PRECIPITATION CHANCES WILL DIMINISH WITH THE PASSAGE OF A COOL FRONT ON MONDAY. NO HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, May 2, 1:16 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 116 AM CDT MON MAY 2 2016 TXZ177-198-199-020700- GRIMES TX-WALKER TX-MONTGOMERY TX- 116 AM CDT MON MAY 2 2016 ...STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL WALKER...SOUTHEASTERN GRIMES AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 200 AM CDT... AT 116 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MONTGOMERY...OR 14 MILES WEST OF WILLIS...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN HUNTSVILLE...WILLIS...PANORAMA VILLAGE...NEW WAVERLY... MONTGOMERY...HUNTSVILLE STATE PARK AND DACUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR CONROE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3030 9573 3045 9584 3066 9554 3043 9538 TIME...MOT...LOC 0616Z 238DEG 13KT 3042 9572 40
Special weather statement, May 2, 1:55 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 AM CDT MON MAY 2 2016
TXZ200-214-020745-
CHAMBERS TX-LIBERTY TX-
155 AM CDT MON MAY 2 2016
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN LIBERTY AND NORTHWESTERN
CHAMBERS COUNTIES THROUGH 245 AM CDT...
AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH CITY...MOVING NORTH AT 25 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...BEACH CITY...MONT BELVIEU...ANAHUAC...OLD
RIVER-WINFREE...AMES...KENEFICK...COVE...DEVERS...DAYTON LAKES...HANKAMER
AND WALLISVILLE.
LAT...LON 2966 9472 2971 9492 3015 9484 3003 9445
3001 9444
TIME...MOT...LOC 0655Z 197DEG 22KT 2976 9480Special weather statement, May 2, 2:04 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 204 AM CDT MON MAY 2 2016 TXZ179-020730- POLK TX- 204 AM CDT MON MAY 2 2016 ...STRONG THUNDERSTORMS ACROSS EAST CENTRAL POLK COUNTY THROUGH 230 AM CDT... AT 204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALABAMA-COUSHATTA RESERVATION...OR 10 MILES SOUTH OF CHESTER...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALABAMA-COUSHATTA RESERVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3096 9465 3070 9459 3066 9463 3078 9479 TIME...MOT...LOC 0704Z 220DEG 21KT 3078 9465 40
Local storm report, May 2, 2:07 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
207 AM CDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM MARINE TSTM WIND GALVESTON 29.23N 94.89W
05/02/2016 M43 MPH GALVESTON TX MESONET
GALVESTON NORTH JETTY REPORTING SE WINDS 30KTS WITH
GUSTS TO 37KTS.
&&
EVENT NUMBER HGX1600128
41Special weather statement, May 2, 2:42 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT MON MAY 2 2016
TXZ164-177-178-020815-
TRINITY TX-SAN JACINTO TX-WALKER TX-
242 AM CDT MON MAY 2 2016
...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WALKER...NORTHWESTERN SAN
JACINTO AND SOUTHWESTERN TRINITY COUNTIES THROUGH 315 AM CDT...
AT 241 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVERSIDE...OR 12 MILES NORTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINITY...GROVETON...RIVERSIDE AND SEBASTOPOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3100 9508 3074 9546 3087 9560 3108 9540
3117 9527
TIME...MOT...LOC 0741Z 225DEG 28KT 3087 9546
40Special weather statement, May 2, 3:07 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 AM CDT MON MAY 2 2016
TXZ163-164-176-177-020845-
MADISON TX-TRINITY TX-WALKER TX-HOUSTON TX-
307 AM CDT MON MAY 2 2016
...STRONG THUNDERSTORMS ACROSS CENTRAL HOUSTON...NORTHEASTERN
WALKER...NORTHEASTERN MADISON AND NORTHERN TRINITY COUNTIES THROUGH
345 AM CDT...
AT 307 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LOVELADY...OR 8 MILES SOUTHEAST OF AUSTONIO...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CROCKETT...TRINITY...LOVELADY...KENNARD...LATEXO...PENNINGTON AND
CENTRALIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3092 9540 3088 9573 3100 9574 3151 9539
3124 9495
TIME...MOT...LOC 0807Z 215DEG 27KT 3109 9556
40The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:24 PM CDT | Areal Flood Advisory | HGX | Polk | 66 min |
| May 1, 9:29 PM CDT | Areal Flood Advisory | HGX | Jackson | 61 min |
| May 1, 10:13 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 47 min |
| May 1, 10:57 PM CDT | Flash Flood Warning | HGX | Polk, San Jacinto | 2 hr |
| May 1, 10:58 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 30 min |
| May 2, 12:39 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris, Matagorda | 14 hr |
| May 2, 12:48 AM CDT | Special Marine Warning | HGX | 57 min | |
| May 2, 12:50 AM CDT | Severe Thunderstorm Warning | HGX | Galveston | 25 min |
| May 2, 1:12 AM CDT | Severe Thunderstorm Warning | HGX | Galveston | 33 min |
| May 2, 1:16 AM CDT | Special Weather Statement | HGX | Montgomery | 44 min |
| May 2, 1:33 AM CDT | Areal Flood Advisory | HGX | Galveston | 117 min |
| May 2, 1:36 AM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery | 54 min |
| May 2, 1:39 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 51 min |
| May 2, 1:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| May 2, 1:55 AM CDT | Special Weather Statement | HGX | Chambers | 50 min |
| May 2, 2:04 AM CDT | Special Weather Statement | HGX | Polk | 26 min |
| May 2, 2:23 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 37 min |
| May 2, 2:30 AM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery, Walker | 2 hr |
| May 2, 2:42 AM CDT | Special Weather Statement | HGX | Trinity | 33 min |
| May 2, 2:59 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 46 min |
| May 2, 3:07 AM CDT | Special Weather Statement | HGX | Houston, Trinity | 38 min |
| May 2, 3:15 AM CDT | Special Marine Warning | HGX | 30 min | |
| May 2, 3:40 AM CDT | Special Weather Statement | HGX | Polk | 50 min |
| May 2, 3:48 AM CDT | Severe Thunderstorm Warning | HGX | Houston | 27 min |
| May 2, 4:18 AM CDT | Severe Thunderstorm Warning | HGX | Trinity | 24 min |
| May 2, 6:06 AM CDT | Areal Flood Advisory | HGX | Galveston | 114 min |
| May 2, 6:30 AM CDT | Special Marine Warning | HGX | 30 min | |
| May 2, 6:53 AM CDT | Special Marine Warning | HGX | 97 min | |
| May 2, 8:18 AM CDT | Small Craft Advisory | HGX | 27 hr | |
| May 2, 8:25 AM CDT | Special Marine Warning | HGX | 95 min | |
| May 2, 8:51 AM CDT | River Flood Warning | HGX | Liberty, Polk | 67 hr |
| May 2, 8:51 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 66 hr |
| May 2, 9:55 AM CDT | Special Marine Warning | HGX | 95 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.